BibTeX record journals/jns/DullinP16

download as .bib file

@article{DBLP:journals/jns/DullinP16,
  author    = {Holger R. Dullin and
               {\'{A}}lvaro Pelayo},
  title     = {Generating Hyperbolic Singularities in Semitoric Systems Via Hopf
               Bifurcations},
  journal   = {J. Nonlinear Science},
  volume    = {26},
  number    = {3},
  pages     = {787--811},
  year      = {2016},
  url       = {https://doi.org/10.1007/s00332-016-9290-0},
  doi       = {10.1007/s00332-016-9290-0},
  timestamp = {Wed, 14 Jun 2017 20:32:04 +0200},
  biburl    = {https://dblp.org/rec/journals/jns/DullinP16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics